It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Pain Management Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 96 for fentanyl itching. (0.002 seconds)


... sing the dose so this doesn't happen again. You definitely have an understanding and forgiving doc if you ran out due to self medicating. Anyway most likely the itching will pass or you simply have him reduce your dose back to 50, doesnt really seem like a tough decision iif you got relief a 50 ugh. ... (3 replies)
... Hi kenb, I am prescribed & wearing the fent patch for 13 years & have had various bt meds over the years & intermittently i get nausea from any & all opiates & my dr told me its a common side effect & gave me medicine for nausea, zofran, that i dont even need once a month but when i need them i need them. From what you have said it seems like the dr is trying to change... (16 replies)
... If you can get the patches to work right, I highly recommend it. I stopped taking the Claritin, but since the adhesive is so poor, I don't feel like it's itching as bad as usual as well. ... (63 replies)

... I, too, have had some serious burning, mild itching, and left over irritation from my fentanyl patch. I didn't seem to have this problem when I wasn't using the gel type, but now I do use it and it's become a real bother. ... (63 replies)
... drowsy Claritin and so far no itching or redness on either patch. It usually becomes intolerable at 36 hours, so this is a good sign. ... (63 replies)
... Kate, I've been on the patch for years and I wear mine on my lower abdomin, right above my panty line. That way no clothes rub against it. But any of the locations you mentioned would be OK. For the skin irritation and itching, get your doc to prescribe an allergy spray like flonase. Spray it on your skin where you are going to put the patch, let it dry and then put the patch... (6 replies)
... ing me nuts. Everywhere I try to put them I can feel them every time I move. Plus, the Watson ones I got make a crinkle noise. I also have skin irritation and itching with them. ... (6 replies)
... I am 38 years old and have been on the patch (50mcg) since July 21, 2011. I was very afraid to use it b/c of all the bad things I have read about it (I have also read good things though), still it is scary (possibility of OD, WD, etc.). The risk of OD and withdrawls is also true for ANY opiate though. So far, I am very satisified w/it. It is very effective for pain control... (11 replies)
... actually, i'm STILL up , haven't been to sleep all night because I"M afraid i won't wake up... Been throwing up and have a major headache...the itching has stopped tho..... maybe i'm going to live? ... (27 replies)
... for a couple of years...Ran out early and my dad gave me a fentanyl patch... 100 mcg....i put in on and wore it about8 hours....took it off because i was and am still itching.....i feel a little nauseated... ... (27 replies)
... I have the same problem. I get the rash on day two. It itches so bad I rip the patches off in my sleep and it does not stop itching for days. I do not put a patch in the same area for a month or until I can see not previous sign. I told my doctor and he change my patch every 48 hours. ... (17 replies)
... Along these lines, Nasonex or any other prescription nasal spray keeps your skin from breaking out. The downside to using cortisone or a nasal spray is that it thins your skin. I just spray it all over the area where I'm going to put the patch - if it were possible, I would just put it where the adhesive will go, but I'm never that accurate. Also, sometimes the whole area... (17 replies)
... In the areas that you are getting the redness and itching. You can try using cortisone cream on the area after you remove the patch and get the adhesive removed as well. The cortisone cream helps with the inflammation and redness. If this does not help very well then try Neosporin. You can use that for this type of inflammation as well. Also if you are changing every 72... (17 replies)
... I have been using the Fentanyl patch for about 4 months now. Teva brand works fine except for past month i have had itching and redness at site where i apply it. ... (17 replies)
... liar allergy nose spray. Spray it on the areas where you are going to put the patch, let it dry and apply patch. This completely stopped the redness, sores and itching I would get from the adhesive. ... (3 replies)
... How long did it take for the rash to go away? My left chest and abdomen are really broken out. (15 replies)
... What is the spray? I'm assuming it's some sort of antihistimine. I'm getting bad rashes since I switched from Mylan to Sandoz. Thanks (15 replies)
... My doctor gave me a spary and it works wonderful...no itching, redness or rash. Sophie56 (15 replies)
... I have been using fentanyl patches for about 18 months to help with very severe back, neck and bone pain, caused by an underlying condition I have. They are nothing short of MIRACULOUS. ... (3 replies)
... I have to disagree with what Executor said about the itching likely to occur with the strong opiods. The only time that I have had itching was when I tried Methadone. Other than that I have not experienced itching with any of the other LA meds such as Oxycontin and the fentanyl patch. ... (9 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 06:32 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!